Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 12, 2015, 5:26 AM CDT for 4 counties in Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2015, 5:26 AM CDT (10:26 UTC)
- Expired
- May 12, 2015, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 33 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:30 AM CDT | FLASH FLOOD | Port Aransas, TX | NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM RADAR. |
| May 12, 7:00 AM CDT | HEAVY RAIN 4.81 | Corpus Christi, TX | |
| May 12, 7:00 AM CDT | HEAVY RAIN 5.37 | 3 S Woodsboro, TX | |
| May 12, 7:00 AM CDT | HEAVY RAIN 6 | 5 N Robstown, TX | MORE THAN 6 INCHES IN CALALLEN |
| May 12, 7:00 AM CDT | HEAVY RAIN 6.5 | Bayside, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2805 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WGUS54 KCRP 121026
FFWCRP
TXC007-355-391-409-121330-
/O.NEW.KCRP.FF.W.0034.150512T1026Z-150512T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
526 AM CDT TUE MAY 12 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 830 AM CDT
* AT 522 AM CDT...LOCAL LAW ENFORCEMENT REPORTED ROADS FLOODED
ACROSS NUECES COUNTY AND CITY OF CORPUS CHRISTI. THREE TO FIVE
INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL INCH OF RAIN IS
POSSIBLE. FLASH FLOODING WILL CONTINUE EARLY THIS MORNING FROM
NUECES COUNTY NORTH THROUGH SAN PATRICIO COUNTY TO SOUTHERN
REFUGIO COUNTY AND ARANSAS COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...PORT
ARANSAS...TAFT...REFUGIO...WOODSBORO...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...LAMAR...INGLESIDE...ARANSAS PASS...
BISHOP...ODEM...GREGORY...ST. PAUL...INGLESIDE ON THE BAY AND SAN
PATRICIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2756 9783 2791 9788 2802 9766 2842 9731
2815 9688 2812 9693 2811 9683 2790 9701
2796 9709 2791 9705 2793 9709 2791 9706
2791 9714 2789 9704 2789 9707 2788 9711
2783 9705 2756 9723
$$
TMT1 follow-up statement
383
WGUS74 KCRP 121228
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 AM CDT TUE MAY 12 2015
TXC007-355-391-409-121330-
/O.CON.KCRP.FF.W.0034.000000T0000Z-150512T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-ARANSAS TX-REFUGIO TX-
728 AM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NUECES...SAN PATRICIO...CENTRAL ARANSAS AND SOUTHWESTERN REFUGIO
COUNTIES...
AT 726 AM CDT...MOST OF THE RAINFALL HAS MOVED OFFSHORE INTO THE
GULF WATERS. HOWEVER...MORE TIME IS REQUIRED IN SOME LOCATIONS FOR
ALL OF THE EXCESSIVE RAINFALL WHICH OCCURRED EARLIER TO SUBSIDE.
SOME LOCATIONS THAT MAY STILL EXPERIENCE FLOODING INCLUDE...CORPUS
CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...PORT
ARANSAS...TAFT...REFUGIO...WOODSBORO...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...LAMAR...INGLESIDE...ARANSAS PASS...BISHOP...
ODEM...GREGORY...ST. PAUL...INGLESIDE ON THE BAY AND SAN PATRICIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2756 9783 2791 9788 2802 9766 2842 9731
2815 9688 2812 9693 2811 9683 2790 9701
2796 9709 2791 9705 2793 9709 2791 9706
2791 9714 2789 9704 2789 9707 2788 9711
2783 9705 2756 9723
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 4:24 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 12, 4:24 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
424 AM CDT TUE MAY 12 2015
.SHORT TERM (TODAY THROUGH WEDNESDAY)...VERY ACTIVE MORNING THUS
FAR ACROSS SOUTH TEXAS...WITH FLASH FLOODING AND A FEW SEVERE
WEATHER EVENTS ACROSS SOUTH TEXAS. FLOODING CONCERNS HAVE SHIFTED
TO THE COASTAL BEND AS COPIOUS AMOUNTS OF MOISTURE HAS INTERACTED
WITH STALLING BOUNDARY. ALSO...IT APPEARS AN MCV HAS DEVELOPED
ALONG THE COASTAL BEND WHICH HAS AIDED IN ADDITIONAL SHOWERS AND
THUNERSTORMS. ABOUT 4 INCHES OF RAIN HAS FALLEN AT THE KCRP OVER
THE LAST TWO HOURS...WITH NUMEROUS REPORTS OF FLOODING COMING IN
FROM ACROSS THE CITY. YESTERDAY EVENING...HEAVIEST THUNDERSTORM
ACTIVITY OCCURRED ACROSS THE WESTERN ZONES WHERE 6 TO POSSIBLY 10
INCHES OF RAIN FELL ACROSS SE WEBB COUNTY INTO SOUTHERN DUVAL
COUNTY.
SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE EASTERN PART OF THE
CWA SHOULD CONTINUE TO PUSH EASTWARD AS THE MORNING PROGRESSES.
THIS MAY PROVIDE A LULL IN CONVECTION...BUT ADDITIONAL SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP BY THIS AFTERNOON INTO THIS EVENING
AS BOUNDARY RETREATS TO THE NORTH. ANY ADDITIONAL HEAVY RAINFALL
WILL EASILY CAUSE MORE FLASH FLOODING CONCERNS. ANOTHER 2 TO 4
INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS COULD BE POSSIBLE. WILL
LEAVE THE FLASH FLOOD WATCH IN EFFECT FOR THROUGH EARLY THIS
EVENING FOR NOW. IF FLOODING THREAT CONTINUES PAST THIS
EVENING...THEN FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME.
MEAN TROUGH AXIS WILL REMAIN TO THE WEST ON WEDNESDAY WITH PWATS
STILL AROUND 1.8 TO 1.9 INCHES. THIS WILL RESULT IN DECENT RAIN
CHANCES AGAIN ON WEDNESDAY AND HAVE KEPT CHANCE TO LIKELY POPS IN
THE FORECAST.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...FEW CHANGES MADE TO
THE EXTENDED FORECAST. WILL SEE A DECREASE IN POPS THURSDAY INTO
FRIDAY IN WAKE UP THIS UPPER LVL LOW/TROUGH...AND DEPTH OF MOISTURE
ACROSS THE REGION DECREASES. HOWEVER...NEXT DEEP UPPER LOW BEGINS
DIGGING INTO THE SOUTHERN WEST COAST AND SERIES OF SHORTWAVES WILL
CONTINUE MOVING ACROSS THE REGION. WITH LESS MOISTURE OVER THE
REGION...ANTICIPATE LESS HEAVY RAINFALL AND COVERAGE OF SHOWERS AND
STORMS FOR THE LATE WEEK. NEXT UPPER LOW AND TROUGH LIFTS FROM THE
DESERT SOUTHWEST TO THE NORTHEAST THROUGH THE WEEKEND INTO EARLY
NEXT WEEK.
TEMPERATURES WILL BE ON A VERY GRADUAL WARMING TREND THROUGH THE END
OF THE WEEK. HIGHS WILL BE IN THE MID TO UPPER 80S THURSDAY...AND IN
THE MID 80S TO MID 90S BY THE WEEKEND. LOWS WILL ALSO BE ON THE
RISE...GOING FROM THE LOWER 70S IN THE MID WEEK TO THE MID 70S BY
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 75 82 74 85 / 60 60 40 50 30
VICTORIA 80 72 81 72 84 / 70 60 60 50 40
LAREDO 82 72 85 71 88 / 60 70 60 50 40
ALICE 82 73 83 72 87 / 60 60 50 50 40
ROCKPORT 80 76 81 74 83 / 60 60 40 50 30
COTULLA 78 70 83 70 88 / 70 80 70 50 40
KINGSVILLE 83 75 84 73 87 / 60 60 40 50 30
NAVY CORPUS 80 76 81 75 83 / 60 60 40 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TB/78...SHORT TERM
LK/84...LONG TERMHazardous weather outlook, May 11, 3:09 PM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 PM CDT MON MAY 11 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 309 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS. DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO HEAVY RAINFALL MAY OCCUR AS WELL. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5 INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS LOW LYING URBAN AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY. GW
In the hours before
Special weather statement, May 12, 2:03 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
203 AM CDT TUE MAY 12 2015
TXZ243-244-120730-
NUECES-SAN PATRICIO-
203 AM CDT TUE MAY 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...
AT 203 AM CDT...A STRONG THUNDERSTORM WAS OVER CORPUS CHRISTI
INTERNATIONAL AIRPORT...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...CORPUS CHRISTI INTERNATIONAL AIRPORT...
CORPUS CHRISTI DEL MAR WEST CAMPUS...ANNAVILLE...LA PALMERA MALL...
BAY AREA MEDICAL CENTER...CORPUS CHRISTI COUNTRY CLUB...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CLARKWOOD...CHRISTUS SPOHN HOSPITAL SOUTH...
TEXAS A&M UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...
COLE PARK...INGLESIDE--ARANSAS PASS...PETRONILA AND TULOSO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2765 9770 2796 9753 2789 9723 2785 9724
2786 9724 2787 9756 2782 9747 2784 9738
2781 9741 2775 9738 2771 9730 2771 9734
2768 9732 2763 9736 2766 9733 2766 9732
2759 9735
TIME...MOT...LOC 0703Z 311DEG 21KT 2778 9748
TMTSpecial weather statement, May 12, 2:37 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
237 AM CDT TUE MAY 12 2015
TXZ242-243-120815-
NUECES-KLEBERG-
237 AM CDT TUE MAY 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHWESTERN KLEBERG COUNTIES...
AT 237 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF RICARDO...
OR 8 MILES EAST OF PREMONT...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...BISHOP...RICARDO...KINGSVILLE NAVAL AIR STATION AND
PETRONILA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2727 9805 2747 9805 2767 9763 2742 9753
2741 9755 2741 9753 2739 9752 2736 9766
2738 9770 2743 9774 2741 9774 2738 9772
2737 9773 2737 9771 2735 9770
TIME...MOT...LOC 0737Z 244DEG 30KT 2740 9799
TMTLocal storm report, May 12, 4:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
CHRISTI.
0330 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX LAW ENFORCEMENT
MAJOR FLOODING ON OLD BROWNSVILLE ROAD WITH WATER OVER
THE ROADWAYS.
0355 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.
0400 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX LAW ENFORCEMENT
MANY ROADS IN AND AROUND ROBSTOWN FLOODED.
&&
TBEALLocal storm report, May 12, 4:26 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
426 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.
0209 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
0325 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
CHRISTI.
0355 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.
0400 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX LAW ENFORCEMENT
MANY ROADS IN AND AROUND ROBSTOWN FLOODED.
&&
TBEALLocal storm report, May 12, 4:39 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
439 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD BENAVIDES 27.60N 98.41W
05/12/2015 DUVAL TX LAW ENFORCEMENT
FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
HUMBLE AND MAIN STREETS.
0415 AM FLASH FLOOD 5 SW CORPUS CHRISTI 27.70N 97.48W
05/12/2015 NUECES TX TRAINED SPOTTER
SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.
0425 AM FLASH FLOOD 5 SE CORPUS CHRISTI 27.70N 97.36W
05/12/2015 NUECES TX NWS EMPLOYEE
FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
EVERHART ALSO.
&&
TTINSLEYLocal storm report, May 12, 4:45 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM FLASH FLOOD 4 SE CORPUS CHRISTI 27.71N 97.37W
05/12/2015 NUECES TX NWS EMPLOYEE
SPID AND STAPLES FLOODED WITH CARS ABANDONED.
&&
TTINSLEYThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM CDT | Areal Flood Advisory | CRP | Webb | 114 min |
| May 11, 7:32 PM CDT | Flash Flood Warning | CRP | Duval | 3 hr |
| May 11, 7:41 PM CDT | Special Weather Statement | CRP | Bee | 49 min |
| May 11, 8:06 PM CDT | Areal Flood Advisory | CRP | Duval | 114 min |
| May 11, 8:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| May 11, 9:23 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg | 112 min |
| May 11, 10:00 PM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| May 11, 10:20 PM CDT | Flash Flood Warning | CRP | McMullen | 115 min |
| May 11, 10:23 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 11, 10:37 PM CDT | Areal Flood Warning | CRP | Duval | 113 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 30 min |
| May 11, 11:22 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 11, 11:26 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
| May 11, 11:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 52 min |
| May 12, 12:36 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 114 min |
| May 12, 12:51 AM CDT | Special Weather Statement | CRP | Refugio | 24 min |
| May 12, 12:52 AM CDT | River Flood Warning | CRP | Bee | 33 hr |
| May 12, 12:55 AM CDT | Flash Flood Warning | CRP | Duval, Webb | 3 hr |
| May 12, 1:25 AM CDT | Special Weather Statement | CRP | Refugio | 35 min |
| May 12, 1:29 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 1:41 AM CDT | Areal Flood Advisory | CRP | Nueces, Refugio, San Patricio | 2 hr |
| May 12, 1:58 AM CDT | Special Marine Warning | CRP | 92 min | |
| May 12, 2:03 AM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| May 12, 2:07 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 23 min |
| May 12, 2:27 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 3 hr |
| May 12, 2:37 AM CDT | Special Weather Statement | CRP | Kleberg | 38 min |
| May 12, 2:52 AM CDT | Tornado Warning | CRP | Kleberg | 38 min |
| May 12, 3:02 AM CDT | Special Marine Warning | CRP | 58 min | |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 47 min |
| May 12, 3:31 AM CDT | River Flood Warning | CRP | Nueces | 65 hr |
| May 12, 3:39 AM CDT | Special Marine Warning | CRP | 96 min | |
| May 12, 3:58 AM CDT | Areal Flood Warning | CRP | Duval | 2 hr |
| May 12, 4:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 12, 4:07 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 113 min |
| May 12, 4:57 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 6:58 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 7:23 AM CDT | Areal Flood Advisory | CRP | Aransas | 3 hr |
| May 12, 8:44 AM CDT | Special Marine Warning | CRP | 91 min | |
| May 12, 10:45 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 19 hr |
| May 12, 2:18 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| May 12, 6:56 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.